# SDR DALA2019091105294

- Difficulty date: September 10, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 67,718 hours, 28,681 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 688, L/P 5232176) SLIDE LIGHT ON 1R DOOR WOULD NOT TURN ON WITH DOOR ARMED. RE-INSTALLED GIRT BAR ARMING ON SLIDE PER AMM 25-66.
